MAUDE Adverse Event Report: ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; RFA GENERATOR

ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; RFA GENERATOR
Model Number RFG-IONIC
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain complete patient information.
 
Event or Problem Description
It was reported that during an rfa procedure, a message was seen during a procedure.Troubleshooting was done but the issue persisted.The procedure was abandoned.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
The occurrence of the reported event was confirmed in the logs; however, the returned device functioned as intended during evaluation.No physical grounding pad issues were noted.Based on the information provided to abbott and the investigation performed, the root cause of the field reported event could not be conclusively determined as the returned ionic rf¿ generator functioned as expected throughout the investigation.

Brand Name
IONICRF¿ GENERATOR
Common Device Name
RFA GENERATOR
Manufacturer (Section D)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24587655
Report Number2184149-2026-00067
Device Sequence Number13107891
Product Code GXD
UDI-Device Identifier05415067029317
UDI-Public(01)05415067029317(10)10925932
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-IONIC
Device Catalogue NumberRFG-IONIC
Device Lot Number10925932
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown